MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS ATELLICA IM ENHANCED ESTRADIOL; ESTRADIOL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS ATELLICA IM ENHANCED ESTRADIOL; ESTRADIOL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Due to quality control results on (b)(6) 2023 with atellica im enhanced estradiol lot 090, the customer repeated samples.The customer reports observed discordant elevated results when running atellica im enhanced estradiol compared to repeat testing of the samples on atellica im analyzers with lot 092.The initial results were not reported to the physician(s).There are no reports that treatment was altered or prescribed or adverse health consequences due to the elevated atellica im enhanced estradiol results.
 
Additional Manufacturer Narrative
Due to quality control results on (b)(6) 2023 with atellica im enhanced estradiol lot 090, the customer repeated samples.The customer reports observed discordant elevated results when running atellica im enhanced estradiol compared to repeat testing of the samples on atellica im analyzers with lot 092.The interpretation of results section of atellica im enhanced estradiol instructions for use (ifu) states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens healthcare diagnostics is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00104 on apr 19, 2023.Additional information may 16, 2023: due to quality control results on march 16, 2023 with atellica im enhanced estradiol lot 090, the customer repeated multiple patients samples.The customer observed discordant elevated results when running atellica im enhanced estradiol compared to repeat testing of the samples on atellica im analyzers with lot 092.The repeat results were lower than initial results and were believed to be accurate.The troubleshooting actions performed by the customer included replacing the enhanced estradiol reagent pack.The customer no longer had any additional inventory of enhanced estradiol reagent lot 090 so they started using lot 092.This new reagent lot calibrated successfully and qc recovered within range.The customer suspects an issue with the shipment of enhanced estradiol lot 090, that was in use because this issue occurred on several analyzers using reagent from the same shipment received in december 2022.The details related to this shipment are not available.Siemens has reviewed internal release data and field data for enhanced estradiol lots 090 and 092.These two lots are performing acceptably and are not statistically different from one another.A potential product performance issue has not been identified.The customer is operational.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL
Common Device Name
ESTRADIOL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key16768625
Report Number1219913-2023-00104
Device Sequence Number6377979
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown